# SDR AALA202506191639

- Difficulty date: March 3, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION LH SIDE WINDSHIELD CENTER POST (LOWER BOLT). CRACK LENGTH 0.188 INCH. CRACK  DIRECTION 3 O'CLOCK. MAINTENANCE PERFORMED TIME LIMITED REPAIR LH OF MIRROR FITTING REPAIR AND HOLE B BUSH LOC ON CENTER  WINDSHIELD FRAME POST Y0 AND BTW FR 2 AND FR 3 IAW EA 362768.
